MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMA STAB+ INS 10MM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMA STAB+ INS 10MM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 962730
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient's left knee joint was deemed to be infected.The patient was taken to the operating room to explore the depth of the perceived infection.The surgeon elected to remove the tibial bearing surface to better achieve proper irrigation of the joint.The surgeon elected to only exchange the polyethylene tibial insert.The tibial insert bearing was exchanged for a similar configuration.Doi: (b)(6) 2017.Dor: (b)(6) 2018.Left knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMA STAB+ INS 10MM SZ3
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7214922
Report Number1818910-2018-51891
Device Sequence Number18867953
Product Code JWH
UDI-Device Identifier10603295244042
UDI-Public10603295244042
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K963117
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962730
Device Lot NumberHF5929
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/03/2018
Supplement Date Received by Manufacturer11/07/2018
Initial Report FDA Received Date01/24/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR